# SDR MASA200400724

- Difficulty date: December 23, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 20,773 hours, 14,640 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6271 ICT.  AIRCRAFT HAD 4 SECTIONS OF EMERGENCY EXIT PATH WAY LIGHTING INOP.  MX SECURED THE ELECTRICAL CONNECTION UNDER THE LAV FLOOR TO CLEAR FAULT.
